# SDR SCNA20150211030

- Difficulty date: February 4, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT WET AREA, BS 294, FRAME HAS CORROSION ON TOP SIDE AROUND 2 FASTENERS APPROX RBL 42.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED DAMAGE.
